Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 66, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 5, 2011, 9:32 PM EDT for Montgomery County, Pennsylvania. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2011, 9:32 PM EDT (01:32 UTC)
- Expired
- Sep 6, 2011, 6:30 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
167
WGUS41 KPHI 060132
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT MON SEP 5 2011
PAC091-060730-
/O.NEW.KPHI.FA.W.0066.110906T0132Z-110906T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
932 PM EDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 330 AM EDT
* AT 930 PM EDT...THE PERKIOMEN CREEK IS EAST GREENVILLE WAS RISING
RAPIDLY TOWARD FLOOD STAGE...AND THE WEST BRANCH OF THE PERKIOMEN
CREEK IN HILLEGASS WAS RISING RAPIDLY AS WELL. ADDITIONAL RAINFALL
IS EXPECTED TO RESULT IN FLOODING AT THESE TWO LOCATIONS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4040 7556 4043 7552 4037 7541 4028 7530
4021 7547 4021 7557 4027 7565
$$
HAYES1 follow-up statement
656
WGUS41 KPHI 060550
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 AM EDT TUE SEP 6 2011
PAC091-061030-
/O.EXT.KPHI.FA.W.0066.000000T0000Z-110906T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
150 AM EDT TUE SEP 6 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 630 AM EDT
* AT 148 AM EDT...THE GAGE ON THE PERKIOMEN CREEK AT EAST GREENVILLE
WAS 5.6 FEET. FLOOD STAGE IS 4.0 FEET. THE CREEK HAS CRESTED AND
IS FALLING...AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATER THIS
MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4040 7556 4043 7552 4037 7541 4028 7530
4021 7547 4021 7557 4027 7565
$$
HAYESWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 5, 7:13 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 5, 7:13 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT MON SEP 5 2011
.SYNOPSIS...
A FRONTAL BOUNDARY WILL PROGRESS EASTWARD AND IT SHOULD PASS
THROUGH OUR REGION DURING THE EVENING AND OVERNIGHT HOURS. THE
FRONT IS ANTICIPATED TO STALL TO OUR SOUTHEAST AND SOUTH DURING
THE MID WEEK PERIOD BEFORE DISSIPATING. WEAK HIGH PRESSURE WILL
TRY TO DRIFT INTO OUR REGION FROM THE NORTH FOR FRIDAY AND
SATURDAY WITH TROPICAL SYSTEM KATIA EXPECTED TO REMAIN OUT OVER
THE WESTERN NORTH ATLANTIC. A COLD FRONT FROM THE NORTH MAY ARRIVE
ON SATURDAY NIGHT OR SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS OVER OUR WESTERN ZONES WERE ASSOCIATED WITH THE COLD FRONT
OVER THE EASTERN APPALACHIANS. THIS FRONT WILL FOCUS MOISTURE AND
ENERGY AS IT MOVES SLOWLY EASTWARD THROUGH OUR AREA TONIGHT. SO
FAR...THE SHOWERS HAVE BEEN FOLLOWING THE DEEP SOUTH SOUTHWEST
FLOW HAVE BEEN AFFECTING EASTERN PENNSYLVANIA AND NORTHWEST NEW
JERSEY. BASED ON THE MOTION...THE CHANCE OF SHOWERS WAS PUSHED
BACK A BIT FOR EASTERN NEW JERSEY AND SOUTHERN DELAWARE THIS
EVENING.
SHOWERS ARE EXPECTED TO BECOME MORE NUMEROUS... EVENTUALLY BECOMING
WIDESPREAD DURING TONIGHT AND SPREADING EASTWARD THROUGHOUT THE
AREA. RAIN WILL BE HEAVY AT TIMES ESPECIALLY OVER OUR WESTERN
ZONES. PRECIPITABLE WATER VALUES OF 1.50 TO 1.75 INCHES ARE
FORECAST TO RESULT IN AREAS OF HEAVY RAIN...ESPECIALLY AS MOISTURE
FROM FORMER TROPICAL STORM LEE IS ENTRAINED UP THE APPALACHIANS.
THE FLASH FLOOD WATCH WILL CONTINUE AS IS...AS THE HEAVY RAIN
FOCUS IS STILL EXPECTED OVER OUR WEST- CENTRAL AND NORTHWESTERN
REGIONS. SOUTH WINDS WILL SWITCH TO NORTH OVERNIGHT FOR WESTERN
AND CENTRAL ZONES...BUT MAY REMAIN SOUTH OR SOUTHWEST FOR THE
SOUTHEAST.
GFS AND NAM MOS GUIDANCE REMAIN SIMILAR ON TEMPERATURES...
ALTHOUGH BOTH HAVE DROPPED MINIMUMS SLIGHTLY FOR TONIGHT COMPARED
TO PREVIOUS RUNS IN VIEW OF THE RAIN-COOLED AIR.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
RAIN IS EXPECTED TO PREVAIL TUESDAY AND BE HEAVY AT TIMES...AS
BROAD-SCALE ASCENT WILL REMAIN IN THE VICINITY AND IN THE WAKE OF
THE SURFACE COLD FRONT...AND EXCESSIVE MOISTURE DRIVES UP THE
APPALACHIANS. SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS.
ESSENTIALLY...GENERAL RAIN AMOUNTS OF 1.25 TO 1.50 INCHES OF RAIN
ARE EXPECTED THROUGH TUESDAY NORTHWEST...SHADING DOWN TO 0.75 INCHES
OVER OUR SOUTHEASTERN ZONES. HOWEVER...LOCAL AMOUNTS IN BANDS THAT
SET UP MAY BE MUCH HIGHER...HENCE THE FLASH FLOOD WATCH.
AS THE FRONT SLIPS THROUGH THE REST OF THE AREA EARLY TUESDAY...
NORTH WINDS WILL BECOME NORTHEAST AND CAUSE A SHOWERY AND DREARY
DAY.
A RATHER PRONOUNCED LACK OF A DIURNAL TEMPERATURE RANGE IS
EXPECTED WITH RAIN AND CLOUDS AND A NORTHEAST FLOW. MOS GUIDANCE
SOLUTIONS SEEMED ACCEPTABLE WITH THIS IN MIND.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
DURING THE PERIOD FROM TUESDAY NIGHT THROUGH THURSDAY, THE MID LEVEL
LOW ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM LEE IS EXPECTED
TO DRIFT NORTHWARD FROM THE TENNESSEE RIVER VALLEY TO THE MIDDLE AND
LOWER OHIO RIVER VALLEY. OUR REGION WILL REMAIN UNDER A MOIST
SOUTHERLY FLOW AND WE CONTINUE TO ANTICIPATE PERIODS OF RAIN WITH
SCATTERED TO ISOLATED THUNDERSTORMS. WITH A GOOD MOISTURE SOURCE, WE
EXPECT THE RAIN TO BECOME HEAVY AT TIMES WITH THE POTENTIAL FOR SOME
FLOODING. HOWEVER, THE LATEST GUIDANCE CONTINUES TO SHIFT THE AXIS
OF THE HEAVIEST RAIN TO OUR WEST AND OVER CENTRAL AND WESTERN
PENNSYLVANIA.
WE WILL KEEP THE FLOOD WATCH IN PLACE UNTIL NOON ON WEDNESDAY FOR
NOW. BASED ON HOW EVENTS UNFOLD, WE MAY NEED TO EXTEND IT IN TIME,
PERHAPS FOR SOME OF OUR COUNTIES IN EASTERN PENNSYLVANIA.
ON FRIDAY AND SATURDAY, THE MID LEVEL LOW SHOULD TRANSITION TO AN
OPEN WAVE AS THE MOISTURE ASSOCIATED WITH THE SYSTEM CONTINUES TO
DISSIPATE. MEANWHILE, TROPICAL SYSTEM KATIA CONTINUES TO BE FORECAST
TO TURN BACK OUT OVER THE NORTH ATLANTIC AT THAT TIME. WEAK HIGH
PRESSURE IS EXPECTED TO DRIFT DOWN INTO OUR REGION FROM THE NORTH.
AS A RESULT, WE WILL INDICATE A DECREASING CHANCE FOR SHOWERS.
A FRONTAL BOUNDARY FROM THE NORTH MAY ARRIVE ON SATURDAY NIGHT OR
SUNDAY. IT DOES NOT APPEAR AS THOUGH IT WILL HAVE MUCH MOISTURE
ASSOCIATED WITH IT, SO WE HAVE NOT INCLUDED THE MENTION OF ANY
PRECIPITATION.
TEMPERATURES WILL LIKELY RUN NEAR OR A BIT BELOW NORMAL DURING THE
PERIOD FROM TUESDAY NIGHT THROUGH MONDAY.
&&
.AVIATION /23Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE SURFACE FRONT CONTINUES TO TRUNDLE TO THE EAST...AND IT WILL
BE THE FOCUS FOR HEAVY RAIN AND MVFR/IFR CONDITIONS THIS EVENING
INTO THE EARLY OVERNIGHT HOURS. MVFR/BORDERLINE IFR VISIBILITIES
HAVE ALREADY BEEN SEEN AT KRDG AND KABE IN THE HEAVY RAIN. OUTSIDE
THE RAIN...CONDITIONS CONTINUE VFR.
WITH AND JUST AHEAD OF THE FRONT...WARM PROCESS/LOW TOPPED
CONVECTION WILL CONTINUE TO MOVE EAST...WHILE INDIVIDUAL CELLS
MOVE NORTHEAST. BASED ON THIS...VFR CONDITIONS WILL TRANSITION TO
MVFR FROM WEST TO EAST BETWEEN 0000 UTC AND 0900 UTC (FROM KABE
AND KRDG...WITH KACY SEEING CONDITIONS COME DOWN THE LATEST.
ONCE THE FRONT HAS PASSED...CONDITIONS SHOULD SETTLE INTO THE MVFR
RANGE WITH BOTH CEILINGS AND VISIBILITIES. AS THE NEW AIRMASS
SATURATES...THE LOWER INVERSION SHOULD FILL IN...AND IFR CEILINGS
ARE EXPECTED IN ALL AREAS BETWEEN 0600 UTC AND 1200 UTC TUESDAY.
WINDS HAVE BEEN GUSTING WITH THE PASSAGE OF THE FRONT FROM THE
NORTH...BUT GIVEN THAT MOST PLACES WILL SEE THE FRONTAL PASSAGE
AFTER DARK...GUSTS WERE NOT INCLUDED IN THE FORECAST.
THE LOWER INVERSION REMAINS IN PLACE TUESDAY MORNING...WITH IFR
CEILINGS. THERE IS SOME HINT IN THE MODEL SOUNDINGS THAT THE
INVERSION COULD RISE TO ALLOW CEILINGS TO BRIEFLY REACH MVFR
DURING THE MIDDAY HOURS. HOWEVER...THE NORTHEAST FLOW AND COOLING
OF LATE AFTERNOON PROBABLY BRING CEILINGS BACK TO IFR IN ALL AREAS
BEFORE 0000 UTC WEDNESDAY.
OUTLOOK...
UNSETTLED CONDITIONS ARE EXPECTED FROM TUESDAY NIGHT THROUGH
THURSDAY WITH PERIODS OF RAIN, POSSIBLY HEAVY AT TIMES, ALONG WITH
THE POTENTIAL FOR LOW CEILINGS AND REDUCED VISIBILITY VALUES. A
GRADUAL IMPROVEMENT IS ANTICIPATED FOR THE PERIOD FROM THURSDAY
NIGHT THROUGH SATURDAY AS WEAK HIGH PRESSURE FROM THE NORTH TRIES TO
BUILD INTO OUR REGION.
&&
.MARINE...
THE SMALL CRAFT ADVISORY REMAINS UP FOR THE OCEAN WATERS THROUGH
LATE TUESDAY NIGHT. CONDITIONS ARE TRYING TO SURMOUNT THRESHOLDS THIS
AFTERNOON...BUT HAVE NOT QUITE MADE IT THIS AFTERNOON. THIS IS
EXPECTED TO OCCUR THOUGH LATE THIS AFTERNOON AND THIS EVENING...
AND THEN CONTINUE THROUGH TUESDAY.
AN ONSHORE FLOW IS EXPECTED FROM TUESDAY NIGHT THROUGH THURSDAY. THE
WIND DIRECTION IS FORECAST TO BACK FROM THE NORTHEAST TO THE
NORTHWEST ON FRIDAY AND SATURDAY AS TROPICAL SYSTEM KATIA PASSES
WELL TO OUR EAST. SUSTAINED WIND SPEEDS AND GUSTS ARE FORECAST TO
REMAIN BELOW 25 KNOTS THROUGH THE PERIOD.
WAVES ON OUR OCEAN WATERS ARE EXPECTED TO BUILD AS SWELLS FROM
TROPICAL SYSTEM KATIA REACH THE COASTAL WATERS OF DELAWARE AND NEW
JERSEY. WAVE HEIGHTS MAY REACH 10 FEET OR MORE FROM THURSDAY BASED
ON THE EXPECTED PROGRESS OF THE SYSTEM. IT SEEMS LIKELY THAT WE WILL
NEED A SMALL CRAFT ADVISORY FOR SEAS FOR MUCH OF THE PERIOD FROM
TUESDAY NIGHT THROUGH FRIDAY WITH SOME IMPROVEMENT POSSIBLE FOR
SATURDAY.
&&
.HYDROLOGY...
THE FLASH FLOOD WATCH PREVIOUSLY ISSUED REMAINS UP FOR OUR
WEST-CENTRAL AND NORTHWESTERN ZONES WHERE THE THREAT IS GREATEST...
ESPECIALLY IN VIEW OF EXTREME ANTECEDENT RAINFALL. WITH TROPICAL
RAINS FROM FORMER TROPICAL STORM LEE SURGING UP THE APPALACHIANS
AND THE COASTAL PLAIN...PRECIPITABLE WATER VALUES ARE SEEN TO
INCREASE TUESDAY TO 1.75 INCHES TO 2.25 INCHES. THIS IS VERY
LIKELY TO RESULT IN URBAN AND HIGHWAY FLOODING. SMALL STREAMS WILL
RESPOND AS WELL...WITH SMALL STREAM FLOODING A REAL POSSIBILITY.
RUNOFF FROM MONDAY NIGHTS RAINS WILL DRAIN INTO THE WESTERN MAIN
STEM RIVERS BY TUESDAY MORNING...AND THE RAIN OF TUESDAY WILL
CONTINUE DRAINING INTO ALL OF OUR LARGER RIVERS DURING TUESDAY.
WITH SATURATED SOIL FROM EXCESSIVE PREVIOUS RAINS...AND ALREADY
HIGH STREAM LEVELS...RUNOFF WILL BE FORCED TO FIND ABOVE GROUND
AVENUES. THIS COULD LEAD TO A RENEWAL OF DANGEROUS FLOODING AROUND
THE AREA.
&&
.RIP CURRENTS...
A MODERATE RISK FOR RIP CURRENTS IS BEING FORECAST FOR TUESDAY AT
THIS POINT. IN-HOUSE GUIDANCE WAS INDICATING A MODERATE RISK FOR
TUESDAY...BUT ON THE CUSP OF HIGH. THIS WILL BE DUE TO A NORTHEAST
FLOW AND A VERY LONG PERIOD TO THE SWELLS. SO...STAY TUNED FOR AN
INCREASE TO THE HIGH RISK CATEGORY IF LATER FORECASTS INDICATE
STRONGER CONDITIONS.
LONG PERIOD SWELLS FROM TROPICAL SYSTEM KATIA WILL LIKELY CAUSE
DANGEROUS RIP CURRENT CONDITIONS ALONG THE COASTS OF DELAWARE AND
NEW JERSEY FROM WEDNESDAY THROUGH AT LEAST FRIDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ054-055-060>062-
067>071.
NJ...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NJZ001-007>010-012-
013-015>019.
DE...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DEZ001.
MD...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...HAYES
SHORT TERM...
LONG TERM...IOVINO
AVIATION...IOVINO/HAYES
MARINE...IOVINO
HYDROLOGY...
RIP CURRENTS...Hazardous weather outlook, Sep 5, 3:42 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 PM EDT MON SEP 5 2011 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062- 067>071-062100- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 342 PM EDT MON SEP 5 2011 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-062100- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 342 PM EDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-062100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 342 PM EDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A MODERATE RISK OF RIP CURRENTS FOR TUESDAY. LONG PERIOD SWELLS FROM TROPICAL SYSTEM KATIA WILL LIKELY CAUSE DANGEROUS RIP CURRENT CONDITIONS ALONG THE COASTS OF DELAWARE AND NEW JERSEY FROM WEDNESDAY THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-062100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 PM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY FOR SEAS WILL LIKELY BE NEEDED FROM WEDNESDAY THROUGH AT LEAST FRIDAY DUE TO THE SWELLS FROM TROPICAL SYSTEM KATIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-062100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 PM EDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 5, 6:03 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT MON SEP 5 2011
DEZ001-002-MDZ008-012-015-020-NJZ001-007>010-012-015>019-021-
PAZ060>062-067>071-060000-
BERKS PA-BUCKS PA-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-
CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-KENT MD-KENT DE-
LEHIGH PA-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NEW CASTLE DE-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
603 PM EDT MON SEP 5 2011
...SHOWERS WITH HEAVY RAINFALL WILL AFFECT KENT...CAROLINE...
CECIL...SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...
SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...MERCER...MIDDLESEX...
DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BERKS...LEHIGH...
NORTHAMPTON...BUCKS...QUEEN ANNE'S...NEW CASTLE AND BURLINGTON
COUNTIES...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS ASSOCIATED WITH A SLOW MOVING COLD FRONT OVER NORTHERN NEW
JERSEY, EASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND NORTHEAST
MARYLAND. THE SHOWERS AND POSSIBLY AN ISOLATED THUNDERSTORM OR TWO
WILL MOVE NORTHEAST AT 25 TO 30 MPH THIS EVENING.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND GIVE THEMSELVES EXTRA TRAVEL TIME.
LAT...LON 4120 7437 4104 7449 4097 7427 4059 7444
4058 7422 3933 7537 3946 7555 3958 7556
3946 7558 3924 7539 3882 7578 3916 7628
3951 7599 3972 7624 3978 7607 4014 7590
4049 7642 4086 7531 4135 7468
RPWThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 8:19 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 116 min |
| Sep 5, 10:18 PM EDT | Flash Flood Warning | PHI | Lehigh, Northampton | 4 hr |
| Sep 5, 10:53 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Sep 5, 11:04 PM EDT | Areal Flood Advisory | PHI | Bucks | 6 hr |
| Sep 5, 11:25 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Sep 6, 12:22 AM EDT | Areal Flood Advisory | PHI | Delaware, Philadelphia | 3 hr |
| Sep 6, 1:42 AM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 3 hr |
| Sep 6, 2:09 AM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 3 hr |
| Sep 6, 3:40 AM EDT | Areal Flood Warning | PHI | Berks | 3 hr |
| Sep 6, 5:43 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 6, 5:49 PM EDT | Areal Flood Warning | PHI | Philadelphia | 20 hr |
| Sep 6, 6:10 PM EDT | Areal Flood Warning | PHI | Bucks, Monroe, Northampton | 71 hr |
| Sep 6, 6:32 PM EDT | Areal Flood Warning | PHI | Montgomery | 26 hr |
| Sep 6, 6:38 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 23 hr |
| Sep 6, 6:44 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 15 hr |
| Sep 6, 6:48 PM EDT | Areal Flood Warning | PHI | Bucks | 31 hr |
| Sep 6, 7:03 PM EDT | River Flood Warning | PHI | Chester | 16 hr |
| Sep 6, 7:41 PM EDT | River Flood Warning | PHI | Delaware | 5 hr |
| Sep 6, 7:52 PM EDT | River Flood Warning | PHI | Bucks | 52 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.